American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Wei Min Xue. Two examples of local Artinian rings . Proc. Amer. Math. Soc. 107 (1989) 63-65. MR 979222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Annie Vogel. Embeddings of the maximal quotient ring of a von Neumann regular ring into its completion with respect to a rank function . Proc. Amer. Math. Soc. 102 (1988) 480-482. MR 928964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Resco. Division rings and $V$-domains . Proc. Amer. Math. Soc. 99 (1987) 427-431. MR 875375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Victor Camillo. On Zimmermann-Huisgen's splitting theorem . Proc. Amer. Math. Soc. 94 (1985) 206-208. MR 784163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zheng-Xu He. Characterizations of Noetherian and hereditary rings . Proc. Amer. Math. Soc. 93 (1985) 414-416. MR 773992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl Faith. Commutative FPF rings arising as split-null extensions . Proc. Amer. Math. Soc. 90 (1984) 181-185. MR 727228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. S. Page. Semiperfect FPF rings . Proc. Amer. Math. Soc. 89 (1983) 395-401. MR 715852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Megibben. Countable injective modules are sigma injective . Proc. Amer. Math. Soc. 84 (1982) 8-10. MR 633266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Birge Zimmermann-Huisgen. The sum-product splitting property and injective direct sums of modules over von Neumann regular rings . Proc. Amer. Math. Soc. 83 (1981) 251-254. MR 624908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carl Faith. Self-injective rings . Proc. Amer. Math. Soc. 77 (1979) 157-164. MR 542077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Lawrence. Erratum to: ``A countable self-injective ring is quasi-Frobenius''\ (Proc. Amer. Math. Soc. {\bf 65} (1977), no. 2, 217--220) . Proc. Amer. Math. Soc. 73 (1979) 140. MR 512077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Lawrence. A countable self-injective ring is quasi-Frobenius . Proc. Amer. Math. Soc. 65 (1977) 217-220. MR 0442025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl Faith. Injective cogenerator rings and a theorem of Tachikawa. II . Proc. Amer. Math. Soc. 62 (1977) 15-18. MR 0429990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anne Koehler. Pre-self-injective duo rings . Proc. Amer. Math. Soc. 60 (1976) 31-34. MR 0419527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. C. Geol, S. K. Jain and Surjeet Singh. Rings whose cyclic modules are injective or projective . Proc. Amer. Math. Soc. 53 (1975) 16-18. MR 0382349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maurice Auslander and Idun Reiten. On a generalized version of the Nakayama conjecture . Proc. Amer. Math. Soc. 52 (1975) 69-74. MR 0389977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Friedhelm Hansen. Certain overrings of right hereditary, right Noetherian rings are $V$-rings . Proc. Amer. Math. Soc. 52 (1975) 85-90. MR 0376764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark L. Teply. Pseudo-injective modules which are not quasi-injective . Proc. Amer. Math. Soc. 49 (1975) 305-310. MR 0366977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Saroj Jain. Flat and FP-injectivity . Proc. Amer. Math. Soc. 41 (1973) 437-442. MR 0323828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sigurd Elliger. On simple injective rings . Proc. Amer. Math. Soc. 40 (1973) 93-94. MR 0320074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Boratyński. Injective dimension and completeness . Proc. Amer. Math. Soc. 35 (1972) 357-361. MR 0304428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. A. Byrd. Rings whose quasi-injective modules are injective . Proc. Amer. Math. Soc. 33 (1972) 235-240. MR 0310009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1